# SDR 9607479310

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A CRACK IN THE AFT LEFT EMERGENCY OVERWING EXIT DOOR PAN AT THE NR 6 STOP FITTING.  REPAIRED PAN (P/N 5910159-31) PER EA 93-104204.
